# SDR DALA2016040102553

- Difficulty date: March 31, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 57,005 hours, 21,313 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Bs 1530-1630
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LT TRANSITION PANEL IS CORRODED FROM B/S 1530-1630.  R & R AFT CARGO BAY LT TRANSITION PANEL FROM B/S 1530-1630 IAW SRM 51-40-02.
